# SDR SWAA2022041161680

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FRONT SPAR UPPER SLIDE SEAL CRACKED / REMOVED AND REPLACED RIGHT HOR. STAB FRONT SPAR UPPER SLIDE SEAL IAW AMM 53-31-31-400-802 89813U 01-05-20
